# SDR FDEA202204060877

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 313T2380836
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 ENGINE PYLON, OTBD SIDE DRAIN TUBE ATTACH BRACKET IS CRACKED JUST BELOW   PANEL 437BL CRACKED BRACKET ON #1 ENGINE PYLON, OUTBD DRAIN TUBE REMOVED & REPLACED WITH   NEW BRACKET IAW BAC DWG 313T2380, REV-
